Erratum to: A Note on a Symplectic Structure on the Space of G-Monopoles [Communications in Mathematical Physics (1999), 201, 411-421, DOI: 10.1007/s002200050560 ]

Michael Finkelberg, Alexander Kuznetsov, Nikita Markarian, Ivan Mirković

Research output: Contribution to journalComment/debate

Original languageEnglish
Pages (from-to)1153-1155
Number of pages3
JournalCommunications in Mathematical Physics
Volume334
Issue number2
DOIs
Publication statusPublished - 2015
Externally publishedYes

Cite this